# SDR USAA2009102692861

- Difficulty date: October 23, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 34,808 hours, 13,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 191 - CLT-PHX - EMERGENCY LIGHTS - L1 DOOR AFT SIDE EMERGENCY LIGHT LENS MISSING.  INSTALLED L1 DOOR AFT SIDE EMERGENCY LIGHT LENS.
